# SDR DL76K011266

- Difficulty date: July 30, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 7,518 hours, 3,670 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Part number: 161T113617
- Condition: Broken
- Location: Nr 8 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WITH GEAR DOOR ADVISORY WHEN GEAR HANDLE PLACED UP AFTER T/O. NR 8 BRAKE ANTI-ROTATION ROD BROKE. REPLACED BRAKE AND LINE.
